Volume 35, Issue 5
Inversion of the Bremmer Series

Hala A.H. Shehadeh and Alison E. Malcolm & John C. Schotland

10.4208/jcm.1607-m2016-0566

J. Comp. Math., 35 (2017), pp. 586-599.

Preview Full PDF BiBTex 4 391
  • Abstract

We consider the inverse backscattering problem for scalar waves in one dimension. We analyze the convergence of the inverse Bremmer series in this context and study its use in numerical simulations.

  • History

Published online: 2017-10

  • AMS Subject Headings

78A46.

  • Cited by